Please help I was given to much hepar sulphurI have all my right body tensed and with cramps in leg and arm. A homeopath prescribed me hepar sulphur for too long.
When I went to see her the last time she changed the remedy but did not tell me what she gave the envelop said Alumina but I did not know the strength.
I think she was trying to hide from me that I had too much hepar and pretended this was just any other remedy. That was a very bad idea because I bought myself a type of calcium recently while not know about the hepar sulphur issue. I now stopped. I am worried about my right kidney and other issues.
Anyway, I was suffering of restlessness and breathlessness that is now pretty much over.
I am left with cramps in the limps and wonder what other thing may have been calcified...the homeopath is not communicating with me.
Will any of the antidote of Hepar Sulph work? She initially gave me Alumina that I took twice but lost. I can find Alumina 200. Will it work?
Thank you. I am slowly getting back to normal for sleep and taking mag phos to help the cramps but worroed what it did to my brain and kidneys. Please help and do tell if Alumina or another antidote will help even though I have not taken Hepar Sulph for a week-10 days now.
Saman1 on 2018-04-10
Is this (the cramps) a new symptom that you have never had before?
Is so, you are proving hepar but it should subside within a week ( sometimes it can last longer than a week, but it depends on how sensitive you are) after stopping the remedy.
And homeopathic remedies can NOT create pathology because it is nothing in there but energy so I don't think you need to worry about your kidneys.
[Edited by Tui on 2018-04-11 05:59:07]
♡ Tui 4 years ago
I never had the right body cramps, tension and pain before. I started Hepar Sulphur in November and it was fine during the first month. I had to take it with silica.
I was then prescribed higher doses of both silica and hepar sulph. Toward the end, I was also taking calcium that I bought as a supplement.
Hepar was not bad but it was too much at the end and the pain in my muscles (more in the arms and right side) is annoying.
I am now taking Mag Phos and it is helping but I have the cramps for 2-3 weeks now and it is a bit scary.
The reslessness ended with 5htp, stopping calcium and other tsking other supplements for the heart.
Saman1 4 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.